# SDR AALA202506025074

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 37,758 hours, 16,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MODERATE MUSTY AND DIRTY SOCK ODOR JUST AFTER SETTING TAKEOFF THRUST, IT CONTINUED THROUGH CLIMB TO APPROXIMATELY 10,000 FT. SUSPECT OIL SEAL SEAPAGE. (OPEN).
